MathSciNet Relay Station
MathSciNet bibliographic data
MR1241033 (95d:60022) 60D05
Avram, Florin; Bertsimas, Dimitris On central limit theorems in geometrical probability. Ann. Appl. Probab. 3 (1993), no. 4, 1033–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement